American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Luc Vinet and Alexei Zhedanov. A limit $q=-1$ for the big $q$-Jacobi polynomials. Trans. Amer. Math. Soc. 364 (2012) 5491-5507.
Abstract, references, and article information   
View Article: PDF

[2] S. Corteel, R. Stanley, D. Stanton and L. Williams. Formulae for Askey-Wilson moments and enumeration of staircase tableaux. Trans. Amer. Math. Soc. 364 (2012) 6009-6037.
Abstract, references, and article information   
View Article: PDF

[3] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[4] Kazufumi Kimoto, Sho Matsumoto and Masato Wakayama; with an appendix by Kazufumi Kimoto. Alpha-determinant cyclic modules and Jacobi polynomials. Trans. Amer. Math. Soc. 361 (2009) 6447-6473. MR 2538600.
Abstract, references, and article information   
View Article: PDF

[5] Tanguy Rivoal. Rational approximations for values of derivatives of the Gamma function. Trans. Amer. Math. Soc. 361 (2009) 6115-6149. MR 2529926.
Abstract, references, and article information   
View Article: PDF

[6] E. Coussement, J. Coussement and W. Van Assche. Asymptotic zero distribution for a class of multiple orthogonal polynomials. Trans. Amer. Math. Soc. 360 (2008) 5571-5588. MR 2415086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. Mukhin and A. Varchenko. Multiple orthogonal polynomials and a counterexample to the Gaudin Bethe Ansatz Conjecture. Trans. Amer. Math. Soc. 359 (2007) 5383-5418. MR 2327035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yang Chen, James Griffin and Mourad E.H. Ismail. Generalizations of Chebyshev polynomials and polynomial mappings. Trans. Amer. Math. Soc. 359 (2007) 4787-4828. MR 2320652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hongming Ding. Differential equations and recursion relations for Laguerre functions on symmetric cones. Trans. Amer. Math. Soc. 359 (2007) 3239-3250. MR 2299453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. Wong and Wenjun Zhang. Uniform asymptotics for Jacobi polynomials with varying large negative parameters--- a Riemann-Hilbert approach. Trans. Amer. Math. Soc. 358 (2006) 2663-2694. MR 2204051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Karl Dilcher and Kenneth B. Stolarsky. Resultants and discriminants of Chebyshev and related polynomials. Trans. Amer. Math. Soc. 357 (2005) 965-981. MR 2110427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. I. Aptekarev, A. Branquinho and W. Van Assche. Multiple orthogonal polynomials for classical weights. Trans. Amer. Math. Soc. 355 (2003) 3887-3914. MR 1990569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mitsuru Uchiyama. Inverse functions of polynomials and orthogonal polynomials as operator monotone functions. Trans. Amer. Math. Soc. 355 (2003) 4111-4123. MR 1990577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. M. McDougall. Orthogonal polynomials and quadratic extremal problems. Trans. Amer. Math. Soc. 354 (2002) 2341-2357. MR 1885655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. K. Qu and R. Wong. ``Best possible'' upper and lower bounds for the zeros of the Bessel function $J_\nu(x)$. Trans. Amer. Math. Soc. 351 (1999) 2833-2859. MR 1466955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Koekoek, R. Koekoek and H. Bavinck. On differential equations for Sobolev-type Laguerre polynomials. Trans. Amer. Math. Soc. 350 (1998) 347-393. MR 1433121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. Sawyer. Spherical functions on symmetric cones. Trans. Amer. Math. Soc. 349 (1997) 3569-3584. MR 1325919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. Haliloglu. On the Faber coefficients of functions univalent in an ellipse. Trans. Amer. Math. Soc. 349 (1997) 2901-2916. MR 1373635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Holger Dette. Characterizations of generalized Hermite and sieved ultraspherical polynomials. Trans. Amer. Math. Soc. 348 (1996) 691-711. MR 1311912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] I. H. Jung, K. H. Kwon, D. W. Lee and L. L. Littlejohn. Sobolev orthogonal polynomials and spectral differential equations . Trans. Amer. Math. Soc. 347 (1995) 3629-3643. MR 1308015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Roelof Koekoek. Differential equations for symmetric generalized ultraspherical polynomials . Trans. Amer. Math. Soc. 345 (1994) 47-72. MR 1260202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Allan M. Krall. Spectral analysis for the generalized Hermite polynomials . Trans. Amer. Math. Soc. 344 (1994) 155-172. MR 1242783.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. Lasser. Orthogonal polynomials and hypergroups. II. The symmetric case . Trans. Amer. Math. Soc. 341 (1994) 749-770. MR 1139495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert A. Gustafson. Some $q$-beta and Mellin-Barnes integrals on compact Lie groups and Lie algebras . Trans. Amer. Math. Soc. 341 (1994) 69-119. MR 1139492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jairo A. Charris and Mourad E. H. Ismail. Sieved orthogonal polynomials. VII. Generalized polynomial mappings . Trans. Amer. Math. Soc. 340 (1993) 71-93. MR 1038014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. R. Calderbank and P. Delsarte. Extending the $t$-design concept . Trans. Amer. Math. Soc. 338 (1993) 941-952. MR 1134756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. J. Beerends. Chebyshev polynomials in several variables and the radial part of the Laplace-Beltrami operator . Trans. Amer. Math. Soc. 328 (1991) 779-814. MR 1019520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gabriel Szegö. Inequalities for the zeros of Legendre polynomials and related functions . Trans. Amer. Math. Soc. 39 (1936) 1-17. MR 1501831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Gabriel Szegö. Correction to the paper: ``A problem concerning orthogonal polynomials'' [Trans.\ Amer.\ Math.\ Soc. {\bf 37} (1935), no. 1, 196--206; 1501782] . Trans. Amer. Math. Soc. 39 (1936) 500. MR 1501861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ervand Kogbetliantz. Contribution \`a l'\'etude du saut d'une fonction donn\'ee par son d\'eveloppement en s\'erie d'Hermite ou de Laguerre . Trans. Amer. Math. Soc. 38 (1935) 10-47. MR 1501801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2